# SDR ASAA2015120514103

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,867 hours, 9,522 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP, DURING POWER TRANSFER, ACFT GROUNDED.  ACCOMPLISHED QRH RESET PROCEDURE. SATCOM RESTORED NORMAL.
